# SDR AALA20000963

- Difficulty date: June 15, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N874AA
- Make and model: Boeing 727223
- Aircraft serial: 21386
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: 40173
- Condition: Defective
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SJU - FLT 1751 - WHEN FLAPS SELECTOR AT 5 DEGREES AMBER LEADING EDGE FLAPS LIGHT ILLUMINATED.  ON LEO TEST PANEL, NO LIGHT FOR LEO FLAP 1.  RECYCLED FLAPS BACK TO DEGREES AND THEN 5 DEGREES WITH SAME RESULTS.  COMPLETED LEADING EDGE ASSY EMERGENCY CHECKLIST AND LANDED DFW WITHOUT FURTHER INCIDENT.  REPLACED NR 1 LEADING EDGE SLAT POSITION SWITCH.  CYCLED FLAPS SEVERAL TIMES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
